×

zbMATH — the first resource for mathematics

Iteration methods for nonlinear problems. (English) Zbl 0106.31801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. · Zbl 0099.11103
[2] A. M. Ostrowski, On the linear iteration procedures for symmetric matrices, Rend. Mat. e Appl. (5) 14 (1954), 140 – 163. · Zbl 0057.10401
[3] Samuel Schechter, Relaxation methods for linear equations, Comm. Pure Appl. Math. 12 (1959), 313 – 335. · Zbl 0096.09801
[4] R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32 – 74 (German). · JFM 54.0486.01
[5] Lipman Bers, On mildly nonlinear partial difference equations of elliptic type, J. Research Nat. Bur. Standards 51 (1953), 229 – 236. · Zbl 0053.40202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.